| Model Number |
N/A |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The investigation is complete.This is an initial final report submission.Review of the most recent repair record determined he cutter failed the sample mesh test; however, the repair was not completed because cutters are not repairable device.The cutter was returned to the customer as is.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during surgery the skin graft mesher bunched the skin graft inside the mesher.The graft was removed without harm and proceeded to finish the case with an alternate device.There was no patient impact or involvement.Diligence is complete and no additional information is available.At product evaluation investigation the cutter did not pass the mesh test.